Curriculum
mascia@mat.uniroma1.it
Publications (preprints, articles, proceedings...)
Last update: 07/10/2015
Preprints

01. Slow motion for compressible isentropic Navier--Stokes equations, with M.Strani.
02. Metastable dynamics for hyperbolic variations of Allen-Cahn equation, with R. Folino and C. Lattanzio.
03. Assessment of Predictor-Corrector strategy for the Burridge-Knopoff model, with P. Moschetta.
04. Metastability for nonlinear convection-diffusion equations, with R.Folino, C.Lattanzio, M.Strani.

Articles

31. Analysis of a Mogi-type model describing surface deformations induced by a magma chamber embededded in an elastic half-space, with A.Aspri, E.Beretta, Journal de l'Ècole Polytechnique 4 (2017) 223-255.
30. Analytical and numerical invesigation of traveling waves for an Allen--Cahn model with relaxation, with C.Lattanzio, R.Plaza, C.Simeoni, Mathematical Models and Methods in the Applied Sciences 26 (2016) no.5, 931-985.
29. Asymptotic expansion for harmonic functions in the half-space with a pressurized cavity, with A.Aspri, E.Beretta, Mathematical Methods in the Applied Sciences 39 (2016) no.10, 2415-2430.
28. Velocity-jump processes with a finite number of speeds and their asymptotically parabolic nature Journal of Differential Equations 160 (2016) 401-426.
27. Twenty-eight years with ``Hyperbolic Conservation Laws with Relaxation'', Acta Mathematica Scientia 35 (2015) no.4, 807--831.
26. Stability analysis for linear heat conduction with memory kernels described by Gamma functions, Discrete and Continuous Dynamical Systems A 35 (2015) no.8, 3569-3584.
25. Metastability for scalar conservation laws in a bounded domain, with M.Strani, SIAM Journal on Mathematical Analysis 45 (2013) no.5, 3084-3113.
24. Small, medium and large shock waves for non-equilibrium radiation hydrodynamics, Physica D: Nonlinear Phenomena 245 (2013) 46-56.
23.
Numerical exploration of a forward-backward diffusion equation, with P.Lafitte, Mathematical Models and Methods in the Applied Sciences 22 (2012), no.3.
22.
On relaxation hyperbolic systems violating the Shizuta--Kawashima condition, with R.Natalini, Archive Rational Mech. Anal. 195 (2010), no. 3, 729-762.
21. Stability of scalar radiative shock profiles, with C.Lattanzio, T.Nguyen, R.G.Plaza, K.Zumbrun, SIAM J. Math. Anal. 41 (2009) no.6, 2165-2206.
20. Stability of constant states and qualitative behavior of solutions to a one dimensional hyperbolic model for chemotaxis, with F.R.Guarguaglini, R.Natalini, M.Ribot, Discrete Contin. Dyn. Syst. Ser. B 12 (2009), no. 1, 39-76.
19. Two-phase entropy solutions of a forward-backward parabolic equation, with A.Terracina, A.Tesei, Archive Rational Mech. Anal. 194 (2009), no.3, 887-925.
18. Spectral stability of weak relaxation shock profiles, with K.Zumbrun, Communications Partial Differential Equations 34 (2009), no. 2, 119-136.
17. Front speeds in the vanishing diffusion limit for reaction-diffusion-convection equations, with E.C.M.Crooks, Differential Integral Equations 20 (2007), no. 5, 499-514.
16. Shock waves for radiative hyperbolic-elliptic systems, with C.Lattanzio, D.Serre, Indiana Univ. Math. J. 56 (2007), no.5, 2601-2639.
15. Qualitative behaviour for one-dimensional strongly degenerate parabolic problems, with A.Porretta, A.Terracina, Interfaces Free Boundaries 8 (2006) 263-280.
14. Stability of large-amplitude shock profiles of general relaxation systems, with K.Zumbrun, SIAM J. Math. Anal. 37(3) (2005) 889-913.
13. Front formation and motion in quasilinear parabolic equations, with J.Haerterich,
J. Math. Anal. Appl. 307 (2005) 395-414.
12. Stability of large amplitude viscous shock profiles of hyperbolic-parabolic systems, with K.Zumbrun, Archive Rational Mech. Anal. 172 (2004) 93-131.
11. Stability of viscous shock profiles for dissipative symmetric hyperbolic-parabolic systems, with K.Zumbrun, Communications Pure Appl. Math. 52 (2004) 841-876.
10. Pointwise Green's function bounds for shock profiles with degenerate viscosity, with K.Zumbrun, Archive Rational Mech. Anal., 169(3) (2003), 177-263.
09. Pointwise Green's function bounds and stability of relaxation shocks, with K.Zumbrun, Indiana Univ. Math. Journal, 51(4) (2002), 773-904.
08. Nonhomogeneous Dirichlet problems for degenerate parabolic-hyperbolic equations, with A.Porretta, A.Terracina, Archive Rational Mech. Anal., 163 (2002), 87-124.
07. First order singular perturbations of quasilinear nonconvex type, J. Diff. Equations, 181 (2002), 31-57.
06. Qualitative behavior of conservation Laws with reaction term and nonconvex flux, Quarterly Appl. Math. 58 (2000), n.4, 739-761.
05. Large-time behavior for conservation laws with source in a bounded domain, with A.Terracina, J. Diff. Equations 159 (1999), no. 2, 485-514.
04. Continuity in finite time of entropy solutions for nonconvex conservation laws with reaction term, Comm. Part. Diff. Eq. 23:5-6(1998), 913-931.
03. The perturbed Riemann problem for a balance law, with C.Sinestrari, Advances Diff. Equations 2(5), (1997), 779-810.
02. Travelling wave solutions for a balance law, Proc. Roy. Soc. Edinburgh 127A (1997), 567-593.
01. L^1 Nonlinear Stability of Travelling Waves for a Hyperbolic System with Relaxation, with R.Natalini, J. Diff. Equations 132 (1996), 275-292.

Proceedings and others

09. A dive into shallow water, Riv. Math. Univ. Parma (N.S.) 1 (2010), no. 1, 77-149.
08. Stability and instability issues for relaxation shock profiles, in "Hyperbolic Problems: Theory, Numerics, Applications", Benzoni-Gavage, Sylvie; Serre, Denis (Eds.) 2008.
07. Nonlinear hyperbolic-elliptic coupled systems arising in radiation dynamics, with C.Lattanzio, D.Serre, in "Hyperbolic Problems: Theory, Numerics, Applications",
Benzoni-Gavage, Sylvie; Serre, Denis (Eds.) 2008.
06. Transition between stable phases in forward-backward parabolic equations,
with A.Terracina and A.Tesei, in "Asymptotic analysis and singularities - elliptic and parabolic PDEs and related problems", 451--478, Adv. Stud. Pure Math., 47-2, Math. Soc. Japan, Tokyo, 2007.
05. Asymptotic stability of steady-states for Saint-Venant equations with real viscosity, with F.Rousset, in "Analysis and simulation of fluid dynamics", 155-162, Adv. Math. Fluid Mech., Birkhauser, Basel, 2007.
04. One-dimensional stability of viscous shock and relaxation profiles, with K.Zumbrun,
in "Hyperbolic problems: theory, numerics, applications", 727--733, Springer, Berlin, 2003.
03. Onde viaggianti ed equazioni di reazione-convezione (in italian),
Boll. U.M.I. (8) 2-A Suppl. (1999), 111-114.
02. Onde viaggianti ed equazioni di reazione-convezione (in italian), PhD Thesis (1997).
01. Stabilita' asintotica di onde di shock per leggi di conservazione perturbate singolarmente, Ann. Univ. Ferrara, Sez. VII, Sci. Mat., Suppl. Vol.XLI, (1996) 235-244.